# SDR F3LA98074

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217US
- Make and model: Boeing 737201
- Aircraft serial: 20215
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 912-947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, INSPECTION REPORTED CORROSION ON AFT CARGO BAY STRINGER 27R, RBL 5, BS 912-947.  MAINTENANCE REMOVED CORROSION, FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 51-30-2, 51-30-5, 53-10-1 AND 53-10-3.  (M)
